MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS LAKELAND N/A; BIT, SURGICAL

STRYKER SUSTAINABILITY SOLUTIONS LAKELAND N/A; BIT, SURGICAL
Model Number N/A
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Synthes 2.5 mm drill bit broke into two pieces, one remaining contained in the right ankle surgical site.Read free of any other metal fragments.Operating room team aware of events.

Brand Name
N/A
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS LAKELAND
5300 region court
lakeland FL 33815
MDR Report Key7605243
Report Number7605243
Device Sequence Number18902947
Product Code GFG
UDI-Device Identifier00885825011888
UDI-Public(01)00885825011888
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberN/A
Device Catalogue Number310.23
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018